# SDR 98ZZZM14

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Chafed
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FORWARD INBAORD COWL DOOR CHAFED AT LOWER AFT CORNER.  REPAIRED FORWARD DOOR IAW BAE SRM CHAPTER 54-10-11 PAGE 242-243.  (M)
